# SDR Y2PA2015041600011

- Difficulty date: April 9, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N196US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47155
- Aircraft time: 78,467 hours, 88,841 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S27779223
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, DISCOVERED CRACKED HAT FLANGE AT LONGERON 3L ATTACH POINT ON OTBD FRAME STATION 200.  REMOVED DAMAGED SECTION OF LONGERON 3L CRACKED FLANGE AREA FROM FS 189 - 229 & REPAIRED IAW DC-9 SRM CH 53-02 FIG 18 PAGES 49 - 55.
